# SDR SWAA011984

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 48,544 hours, 35,518 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 468
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY AFTER APPROX 20 MIN AT FL 350, CABIN WARNING HORN SOUNDED, CABIN ALTITUDE WAS AT 11,000 FT AND CLIMBING.  INITIATED DESCENT.  CABIN ALTITUDE CONTINUED TO CLIMB TO APPROX 20,000 FT.  PASSENGER OXYGEN MASKS DEPLOYED.  ON DESCENT NOTICED RIGHT PACK DUCT SHOWING ZERO PRESSURE.  AIRCRAFT WAS UNABLE TO HOLD CABIN PRESSURE ON ONE PACK.  NO ASSOCIATED BLEED OR PACK LIGHTS.  F/A FWD ENTRY DOOR HAD LOUD PRESSURIZATION SQUEAL DURING DESCENT.  FOUND NR 2 ENG PRSOV INOP.  DEFERRED PER MEL & MX FERRY TO PHX FOR REPAIR.  AT PHX REMOVED AND REPLACED NR 2 ENG PRSOV & 2 EA PNEU BLEED LINES, REMOVED AND REPLACED OUTFLOW  VALVE AND RESEATED FWD ENTRY DOOR PRESS.  SEAL PER MM OPS
